# SDR UIEA2017083001578

- Difficulty date: August 30, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 80,483 hours, 13,890 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 3 HYDRAULIC QUANTITY MESSAGE, NR 3 HYDRAULIC SYSTEM PRESSURE INDICATION. FOUND A CRACKED LINE NEAR THE  QUANTITY TRANSMITTER, INSTALLED FLEX LINE. LEAK CHECKED IAW AMM 20-11-18 )
